# SDR AWHA100611

- Difficulty date: October 6, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N985FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0117
- Aircraft time: 9,948 hours, 11,976 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Condition: Malfunctioned
- Location: Brake System
- Part time: 9,948 hours, 11,976 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT OAK TAXIED TO THE RAMP WITHOUT INCIDENT.  AFTER THE UNLOAD, DURING FIRST MAJOR LT TURN AT TAXI SPEED, WHILE APPLYING STEADY LIGHT BRAKE PRESSURE TO THE LT BRAKE, THE BRAKE PEDAL SLOWLY BUT CONTINUOUSLY FADED ALL THE WAY TO THE FLOOR.  IMMEDIATELY PUT THE POWER LEVER INTO BETA TO SLOW THE AIRCRAFT.  STARTED TO LOOSE DIRECTIONAL CONTROL OF THE AIRCRAFT.  SLOWED THE AIRCRAFT TO THE POINT WHERE ONLY THE NOSE WHEEL STEERING WOULD CONTINUE THE TURN.  ATTEMPTED TO APPLY LEFT BRAKE PRESSURE.  THE PEDAL WASN'T AT THE FLOOR ANYMORE, BUT IT WASN'T A SOLID BRAKE PEDAL EITHER.  AFTER A COUPLE OF PUMPS ON THE BRAKE PEDAL IT FELT COMPLETELY NORMAL.  THERE WERE TWO MORE BIG LEFT TURNS PRIOR TO REACHING MY OVERNIGHT PARKING AREA.  THE AIRCRAFT BRAKE PEDAL RESPONDED EXACTLY THE SAME WAY AS THE FIRST INCIDENT, SO 3 EXACT SCENARIOS IN A ROW.  ALL THE LEFT TURNS MADE AFTER LANDING (BUT BEFORE THE REPOSITION) IN OAK WERE MADE WITH THE SAME TECHNIQUE OF STEADY LIGHT BRAKE PRESSURE AND THE BRAKE PEDAL FELT SOLID ALL THROUGH THE TURN.
